# SDR MAS2002F00000

- Difficulty date: April 4, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N448MJ
- Make and model: Piper PA-32-260
- Aircraft serial: 32772
- Engine: Lyc O540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC2524B40124
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT EXPERIENCED A NR 2 HYDRAULIC SYSTEM FAILURE IN-FLIGHT.  AFTER AN UNEVENTFUL LANDING, MECHANIC WAS CALLED.  MECHANIC DISCOVERED THAT THE HYDRAULIC FLEX LINE RUPTURED TO THE SPU PRESSURE SWITCH.  MECHANIC REMOVED AND REPLACED THE FLEX LINE.  OPS CHECK GOOD.    (M02050)
